EconPapers    
Economics at your fingertips  
 

Stochastic homothetically revealed preference for tight stochastic demand functions

Jan Heufer

Economics Bulletin, 2009, vol. 29, issue 3, 2472-2477

Abstract: This paper strengthens the framework of stochastic revealed preferences introduced by Bandyopadhyay et al. (1999, 2004) for stochastic homothetically revealed preferences for tight stochastic demand functions.

Keywords: Homotheticity; Stochastic Revealed Preference (search for similar items in EconPapers)
JEL-codes: D1 (search for similar items in EconPapers)
Date: 2009-09-30
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2009/Volume29/EB-09-V29-I3-P92.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-09-00480

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley (j.p.conley@vanderbilt.edu).

 
Page updated 2025-03-31
Handle: RePEc:ebl:ecbull:eb-09-00480